RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 58, Issue 6  


The Hamiltonian structure of equations for quantum averages in systems with matrix Hamiltonians
V. V. Belov, M. F. Kondrat'eva
803
On a theorem of Helly
N. A. Bobylev
818
On the relation between the Jackson and Jung constants of the spaces $L_ p$
V. I. Ivanov
828
Indefinite metric and scattering by a domain with a small hole
A. A. Kiselev, I. Yu. Popov
837
On solutions with generalized power asymptotics to systems of differential equations
V. V. Kozlov, S. D. Furta
851
Differentiability of convex measures
E. P. Krugova
862
A test for compactness of a foliation
I. A. Melnikova
872
Keldysh–Sedov formulas and differentiability with respect to the parameter of families of univalent functions in $n$-connected domains
A. S. Sorokin
878
Harmonic analysis in (UMD)-spaces: Applications to the theory of bases
F. A. Sukochev, S. V. Ferleger
890
Some topics on the continuation and smoothing of vector functions
I. G. Tsar'kov
906

Brief Communications
Asymptotic eigenfunctions and generalized eigenfunctions of an operator related to wave motions of a fluid over an elastic slightly nonflat bottom
S. Yu. Dobrokhotov, O. L. Tolstova
917
Estimate of approximate characteristics for classes of functions with bounded mixed derivative
B. S. Kashin, V. N. Temlyakov
922
On a contact problem
V. A. Kirushev, V. N. Malozemov
925
Partial fraction expansion for a one-parameter family of meromorphic functions
E. V. Kurmyshev, Kh. Kh. Sanches-Mondragon
930
Spectral series, superfluidity, and high-temperature superconductivity
V. P. Maslov
933
The turbulent dynamo problem
V. P. Maslov, G. A. Omel'yanov
936
Some extremal problems for polynomials in integral metrics
A. V. Moskovskii
940
Dichotomy of ergodic measures on linear spaces
S. G. Khaliullin
942
On the essential spectrum of matrix operators
A. A. Shkalikov
945
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019